MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BONE HARVESTING TREPHINE STYLET

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BONE HARVESTING TREPHINE STYLET
Model Number 03.111.031
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device received.A review of the device history record.Device history lot: part: 03.111.031.Lot: l227486 manufacturing site: (b)(4).Release to warehouse date: 23.Dec.2016.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary background: it was reported on an unknown date that bone harvesting trephine stylet was found bent when putting up set.There is no patient involvement.This complaint involves (1) patient.Investigation flow: damage.Visual inspection: the bone harvesting trephine stylet (p/n 03.111.031.Lot l227486).Was received showing the shaft bent.No other issues were identified.Dimensional inspection: drawing: stylet trephine orthopedic foot se_195176 rev c.Document/specification review: the following drawings, reflecting the manufactured and current revision, were reviewed.Stylet trephine orthopedic foot se_195176 rev c/d during the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.Conclusion: the complaint condition is confirmed for the bone harvesting trephine stylet (p/n 03.111.031 lot l227486) as the shaft was bent.While no definitive root cause could be determined, it is possible that the device encountered unintended bending forces.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that bone harvesting trephine stylet was found bent when putting up set.There is no patient involvement.This complaint involves (1) patient.This report is 1 of 1 for.

Brand Name
BONE HARVESTING TREPHINE STYLET
Common Device Name
TREPHINE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8983282
Report Number2939274-2019-60429
Device Sequence Number2837517
Product Code HWK
UDI-Device Identifier10886982072290
UDI-Public(01)10886982072290
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.031
Device Catalogue Number03.111.031
Device Lot NumberL227486
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date09/10/2019
Patient Sequence Number1